MathSciNet Relay Station
MathSciNet bibliographic data
MR702311 (84i:54023) 54D15
Fleissner, William G. Discrete sets of singular cardinality. Proc. Amer. Math. Soc. 88 (1983), no. 4, 743–745.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement